# SDR QXEA2025103100336

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 16,787 hours, 11,642 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 2134. BIRD IMPACTED AIRCRAFT JUST ABOVE FO (RIGHT) WINDSHIELD. LOUD BANG/ SOLID IMPACT. OCCURRED AT APPROX 800 FT AGL ON TAKEOFF. RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. CLEANED AREA OF IMPACT AND PERFORMED INSPECTION  REF AMM TASK 05-50-02-200-801-A. NO DAMAGE OR OTHER IMPACTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
